# SDR DHL2001726008

- Difficulty date: November 17, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GEAR EXTENSION GOT UNSAFE LEFT GEAR LIGHT ON FWD INST PANEL AND CONSTANT GEAR WARNING HORN WITH FLAPS AT 25 OR 30 DEG.  SECONDARY GEAR INDICATION LIGHTS (S/O PANEL) NORMAL. COMPLIED WITH ABNORMAL CHECKLIST. CYCLED GEAR 3 TIMES, HAND CRANKED LEFT MAIN, CONDUCTED LOW FLYBY AND LANDED WITH UNSAFE INDICATION. REMOVED AND REPLACED LT MAIN GEAR DOWNLOCK SENSOR IAW MM 32-61-91.  OPS CHECK.
